# SDR 2005UALA00572

- Difficulty date: June 17, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Engine: Pwa PW4077
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: SRB10
- Part serial: 3790
- Condition: Damaged
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: 62774414
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WAS BROKEN.  SLIDE/RAFT WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  DAMAGED ELT WAS OBSERVED DURING SLIDE/RAFT DISASSEMBLY.  THE EXACT CAUSE OF DAMAGE TO THE ELT COULD NOT BE DETERMINED.  IT IS SUSPECTED, HOWEVER, THAT THE ELT WAS ACCIDENTALLY DAMAGED DURING THE LAST PACKING PROCESS AND HAD REMAINED UNDETECTED.  DAMAGED ELT IS CONSIDERED AN ISOLATED INCIDENT.
